Accessibility navigation

Asymmetry in REIT returns

Hutson, E. and Stevenson, S. (2008) Asymmetry in REIT returns. Journal of Real Estate Portfolio Management, 14 (2). pp. 105-124. ISSN 1083-5547

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:

Item Type:Article
Divisions:Henley Business School > Real Estate and Planning
ID Code:25702
Publisher:American Real Estate Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation